# SDR FDEA202306271225

- Difficulty date: June 27, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981401201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN DECK UTILITY AREA FOUND 1EA Z-PROFILE CRACKED AT FR80 AND -Y1470 POSITION REPLACED THE NEW PROFILE-Z. I.A.W A300-600F SRM 51-72-10-001, P2
